Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Akathisia and outcome Alexey

Posted by Tony P on January 17, 2018, at 20:28:32

In reply to Akathisia and outcome, posted by Alexey on December 21, 2017, at 12:18:00

I too had severe akathisia on mirtazapine the first time I tried it. It was serious enough that I was as close to suicide as I have ever been. I tried it again a couple of years later, but insisted that my pdoc also prescribe Ropinirole (Requip etc.) which had just been approved for Restless Leg Syndrome, which is very close to the type of akathisia I experienced, except it wasn't just my legs, but my whole body. It worked, no akathisia, I stayed on on mirtazapine for a year or so and found it very effective as an antidepressant, although I tended to wake up with a dopy hangover.

Unfortunately, I also gained a lot of weight (40 lb.), which is not uncommon with this med., and had to discontinue it. My current meds are in my signature below, but the best one for me in recent years has been Cymbalta. I would still be on it, but my plan doesn't cover it and it's expensive.


My Meds
-----------
Escitalopram 20 mg
Bupropion XR 75 mg
Diazepam 5 mg tid - weaning
Propranolol 20 mg tid
Robaxin - non-prescribed; weaning
Kava - non-Rx, prn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1096630]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tony P thread:1096414
URL: http://www.dr-bob.org/babble/20161215/msgs/1096630.html